×

zbMATH — the first resource for mathematics

Inversion formulas for some two-dimensional Volterra integral equations of the first kind. (English. Russian original) Zbl 0961.45002
Russ. Math. 42, No. 9, 28-30 (1998); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1998, No. 9, 30-32 (1998).
From the introduction: Various boundary value problems for some hyperbolic equations of the third order in the three-dimensional Euclidean space are reduced to two-dimensional Volterra integral equations of the first kind, which have a unique solution.

MSC:
45D05 Volterra integral equations
35L20 Initial-boundary value problems for second-order hyperbolic equations
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite